# SDR SWAA2022041995215

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737
- Aircraft serial: 36922
- Aircraft time: 17,692 hours, 8,248 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Component: None
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE CAME OFF DOOR / [01] REMOVED AND REPLACED R1 SLIDE REF AMM 25-66-01
